# SDR SIMA20130826025

- Difficulty date: August 26, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569001609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HAS TOOL DAMAGED ON INBD HINGE FITTING AREA.  R & R LT AILERON INBD HINGE FITTING IAW EO EM-27MR-112.
